Jump to content

Search the Community

Showing results for tags 'Seroxat'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

  1. Forgive the strange title: I believe those words relate to an ancient Zen story. Anyway: a little about me....I have been on Seroxat (Paxil) for close to 20 years, have tried 2 or 3 times before to quit it, I am over 6 weeks into my latest attempt, and it ain't easy just now. I have done a gradual tapering; I used to just about (but not really) get by on 20mg....Ended up during that time living and working in another country ? , finally burnt out over there and admitted defeat. Came back to the UK. On the advice of family, went up to 30mg (not for the first time). The recent
  2. I have been on Seroxat for about 10 years and each time my depression gets worse the dose is increased. It was actually suggested by a psychiatrist that I should take 100mg, although I refused. Since last year I have gradually reduced from 70mg to 50mg. The trouble is I have terrible withdrawal symptoms even if I reduce by a tiny amount. I get really bad physical symptoms, but also get incredibly irritable and angry. My GP is not very supportive about reducing.
  3. If you or a loved one gave birth to a child with a heart defect after taking Paxil (paroxetine, Seroxat) while pregnant, email me and we''ll talk. I am a free-lance writer specializing in medical harm. My email address is patrickhahn (at) hotmail.com.
  4. hi, i have a problem that i need help with but first let me tell you about my general situation. 9 years ago I had panic attacks and hypochondria. Doctor put me on seroxat 20 mg daily and I kept taking it for 8 years. on jun 2015 I was feeling very good and worry free so I decided to taper the medicine till I fully stop it. I tapered it for about 6 months and on January 2016 I stopped it completely. First 4 months from January to April I felt nothing much .. Only the brain zaps for few days and then it was gone and I thought that I was successful in coming off the med. By end
  5. Hi everyone, I won't go into a long boring history, just the basics. I went on Seroxat (paxil/paroxetine) for stress, anxiety back in 2007 i think. After a couple of years of feeling better i started to taper slowly but hit an unexpected crash at about 15, massive panic. I reinstated at 20mg and remember crying as the numbing of emotions began again. But at least I could function again. I started a long, slow withdrawal. Tapering the dose down by just a couple of mg each year by taking half a tablet every 2 weeks, then every week, then every other day etc. Forward to 2014 and I have a baby
  6. Hello everyone. I found this site a few months ago but only now do I feel I have the mental strength to write anything remotely coherent. I am in no way recovered but I hope my story offers some encouragement to those in acute withdrawal particularly those who cold turkey. As a teenager I suffered anorexia, I was hospitalised several times and things got pretty serious. This was back in the 90s and there was not the specialised care available that there is today. The professionals tried there best but did not know really what to do with me. This went on for years I would put weight on to loo
  7. Hi everyone, my name's Clare and I'm a 35 year old female with a longstanding dependency on Paroxetine (Seroxat here in the UK). I take 20mg daily, having first been prescribed it in January 1997 as a 17 year old girl. I was prescribed it for depression with anxiety, after having what I would now describe as a breakdown of sorts. I was bullied quite severely between the ages of 12 and 14, which led to what would probably now be diagnosed as PTSD. I spent a lot of time feeling ridiculously socially anxious, which made forming and maintaining friendships very difficult. I still experience pr
  8. Struggling here ???? Sorry in advance for any mistakes, I'm from The Netherlands so english is not my first language. I don't want to go back to taking seroxat and I truely believe it is possible for me to get a grip on my anxiety and hypochondria without pills and with therapy. But I start doubting myself when my doctor says 'why stop in the first place?' And my friends are saying 'This is taking too long!' after three months! I understand it must be difficult for them to see me struggle but I'm not ready to give in. But it is getting harder and harder. But I'm glad I have fou
  9. A look at how GlaxoSmithKline suppressed clinical trial information regarding their antidepressant drug, Paxil The secret emails you weren't supposed to see. The paper trail which reveals how the results of drug trials were glossed over. The cover up with links to suicide in teenagers. A Panorama Documentary: Paxil Study 329
  10. From the Fiddaman Blog: A Message From the UK Serious Fraud Office GlaxoSmithKline plc investigation 27 May 2014 The Director of the SFO has opened a criminal investigation into the commercial practices of GlaxoSmithKline plc and its subsidiaries. Whistleblowers are valuable sources of information to the SFO in its cases. We welcome approaches from anyone with inside information on all our cases including this one - we can be contacted through our secure and confidential reporting channel, which can be accessed via the SFO website. Bob Fiddaman writes "I actually went out an
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy